# SDR UF6A950704

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: JD574J0110000
- Condition: Failed
- Location: Power Lever
- Part time: 2,176 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAK - FLT 5016 - NR 1 POWER LEVER CABLE FRAYED.  MAINTENANCE REPLACED THE POWER LEVER CABLE.  ACFT TT, 8,357 HRS.  (X)
